Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 164, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 16, 2025, 4:17 AM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 58 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2025, 4:17 AM CDT (09:17 UTC)
- Expired
- Aug 16, 2025, 5:15 AM CDT
- In force
- 58 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lac qui Parle County, MN, Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 162 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 4:40 AM CDT | TSTM WND GST 66 | 5 Ssw Marietta, MN | Mesonet station MN059 T.h.212 - Marietta - Mp 1. |
| Aug 16, 4:44 AM CDT | TSTM WND GST 61 | 1 Nne Canby, MN | |
| Aug 16, 4:45 AM CDT | TSTM WND GST 66 | 5 Ssw Marietta, MN | Mesonet station MN059 T.h.212 - Marietta - Mp 1. |
| Aug 16, 5:15 AM CDT | TSTM WND DMG | 2 Nnw Hazel Run, MN | Delayed report, time estimated from radar. Large tree branch down.. Report via social media. |
| Aug 16, 5:15 AM CDT | TSTM WND DMG | 3 E Clarkfield, MN | DELAYED REPORT: Large branch snapped from a Weeping Willow tree from morning storms. Photo on FB. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 3:24 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.9
The text
As transmitted.
404
WUUS53 KMPX 160917
SVRMPX
MNC073-173-161015-
/O.NEW.KMPX.SV.W.0164.250816T0917Z-250816T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
417 AM CDT Sat Aug 16 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Lac qui Parle County in west central Minnesota...
Yellow Medicine County in west central Minnesota...
* Until 515 AM CDT.
* At 417 AM CDT, severe thunderstorms were located along a line from
26 miles southwest of Marietta to 32 miles southwest of Canby, or
along a line from 58 miles west of Montevideo to 63 miles
southwest of Montevideo, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Canby, Madison, Dawson, Clarkfield, Hanley Falls, Porter, Boyd,
Bellingham, Marietta, Cerro Gordo, Providence, Spring Creek,
Nassau, Hazel Run, Louisburg, St. Leo, Madison Airport, Florida
Creek Wildlife Management Area, Lac Qui Parle State Park and Burr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
&&
LAT...LON 4511 9645 4520 9619 4516 9604 4500 9583
4496 9582 4494 9576 4482 9561 4463 9562
4463 9645
TIME...MOT...LOC 0917Z 255DEG 50KT 4484 9688 4462 9673 4438 9672
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JRB2 follow-up statements
462
WWUS53 KMPX 160945
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
445 AM CDT Sat Aug 16 2025
MNC073-173-161015-
/O.CON.KMPX.SV.W.0164.000000T0000Z-250816T1015Z/
Lac qui Parle MN-Yellow Medicine MN-
445 AM CDT Sat Aug 16 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR LAC QUI PARLE AND YELLOW MEDICINE COUNTIES...
At 445 AM CDT, severe thunderstorms were located along a line from 7
miles southeast of Marietta to 12 miles south of Porter, or along a
line from 31 miles west of Montevideo to 40 miles southwest of
Montevideo, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...The Canby airport measured a 61 mph wind gust at 445 AM.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Canby, Madison, Dawson, Clarkfield, Hanley Falls, Porter, Boyd,
Bellingham, Marietta, Cerro Gordo, Providence, Spring Creek,
Nassau, Hazel Run, Louisburg, St. Leo, Madison Airport, Florida
Creek Wildlife Management Area, Lac Qui Parle State Park and Burr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms have produced damaging winds and are capable
of producing large hail.
&&
LAT...LON 4511 9645 4520 9619 4516 9604 4500 9583
4496 9582 4494 9576 4482 9561 4463 9562
4463 9645
TIME...MOT...LOC 0917Z 255DEG 50KT 4484 9687 4462 9672 4438 9670
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRB249
WWUS53 KMPX 161001
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
501 AM CDT Sat Aug 16 2025
MNC073-173-161015-
/O.CON.KMPX.SV.W.0164.000000T0000Z-250816T1015Z/
Lac qui Parle MN-Yellow Medicine MN-
501 AM CDT Sat Aug 16 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR LAC QUI PARLE AND CENTRAL YELLOW MEDICINE COUNTIES...
At 501 AM CDT, severe thunderstorms were located along a line from
near Dawson to 19 miles south of Clarkfield, or along a line from 17
miles west of Montevideo to 30 miles south of Montevideo, moving
east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained spotters reported.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Madison, Dawson, Clarkfield, Hanley Falls, Boyd, Bellingham, Cerro
Gordo, Providence, Spring Creek, Hazel Run, Louisburg, St. Leo,
Lac Qui Parle State Park, Madison Airport and Spellman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms have produced damaging winds and are capable
of producing large hail.
&&
LAT...LON 4511 9645 4520 9619 4516 9604 4500 9583
4496 9582 4494 9576 4482 9561 4463 9562
4463 9610
TIME...MOT...LOC 0945Z 256DEG 50KT 4493 9634 4472 9619 4448 9618
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:47 AM CDT, 1 hour 30 minutes earlier. Its key messages:
- Line of strong storms enters the area from South Dakota this morning, with strong to severe wind gusts possible. Intense rain rates and localized flooding are also possible.
- Another round of showers and storms possible tonight into Sunday morning, favoring southern MN. Training storms may lead to flooding concerns.
- Quieter weather returns midweek with dry and seasonably cool conditions.
Area forecast discussion, Aug 16, 2:47 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 247 AM CDT Sat Aug 16 2025 .KEY MESSAGES... - Line of strong storms enters the area from South Dakota this morning, with strong to severe wind gusts possible. Intense rain rates and localized flooding are also possible. - Another round of showers and storms possible tonight into Sunday morning, favoring southern MN. Training storms may lead to flooding concerns. - Quieter weather returns midweek with dry and seasonably cool conditions. && .DISCUSSION... Issued at 246 AM CDT Sat Aug 16 2025 A rather chaotic scenario is unfolding this morning which is leading to higher than desired uncertainty regarding how things will go over the next 6 to 8 hours. Satellite shows a powerful MCS over eastern South Dakota which has had a history of producing wind gusts from 70- 75mph over portions of central to eastern SoDak since around 10pm last night, with morning CAM guidance favoring this complex to move through the MPX CWA from roughly 09-10z starting in western MN to 13- 14z exiting western WI. The chaos comes into play as there is a cluster of strong storms in southwestern Minnesota ahead of the line that is not being resolved well within the guidance which could throw a wrench into the environment ahead of the line's arrival, as well as a line of weaker showers sliding across the I-94 corridor as of around 730-830z. There is still a significant amount of MUCAPE across the area with SPC mesoanalysis and RAP soundings showing in excess of 3000-4000 J/KG MUCAPE and 30-40kts of bulk shear, which is more than enough to sustain things as they continue to move into the area. Alongside the potential for gusty winds and hail, intense rainfall rates are possible with PWATs in excess of 2 inches amidst efficient low level moisture transport into the area currently experiencing thunderstorms. The line would likely be fairly progressive as it moves through, however a few gauges have reported upwards of around 2 inches of rain from the complex as it moves through on the order of 15-30 minutes, which would be more than enough to cause localized flooding especially in areas that saw our heavy rain move through yesterday afternoon. A Flood Watch is still a consideration this morning, however the uncertainty regarding where the line will move through in addition to the progressive nature of the line has led to holding steady for now. The complex looks to depart the area before midday, with recovery expected quickly during the afternoon as low level WAA and moisture transport continues and will result in yet another night of potential showers and storms, although guidance has favored a later start time that would place it more into early Sunday morning. Alongside whatever rain falls this morning, this will primarily pose a flood risk especially if it looks like the same area will see yet another complex move through, with southern MN currently seeing the greatest consensus for potential training storms Sunday morning. MUCAPE and shear will be marginally weaker than this morning and forcing will also be weaker due to the upper level jet streak and mid level shortwave no longer in play, so this appears to have a weaker overall strong wind or hail threat compared to the start of the period. Further unsettled weather with showers and storms will remain possible through Sunday and into Monday morning as the surface low finally looks to push through alongside the mid level wave by the 2nd half of Monday, resulting in conditions drying out and cooling down afterwards. An upper level ridge will tilt flow northwesterly aloft as surface high pressure and general subsidence enter the area and persist through the rest of the week, with temperatures returning to seasonal norms in the upper 70s to low 80s with less of a daily storm chance.&& .AVIATION /06Z TAFS THROUGH 06Z SUNDAY/... Issued at 1203 AM CDT Sat Aug 16 2025 The crux of the TAF is still the timing of a complex of storms moving into the area this morning, with a start time of roughly 09-10z in western MN and 12-13z in eastern MN, give or take an hour or so depending on the rate of storm movement. Right now, the overall TAF trend will continue as VFR with -TSRA resulting in dropping to MVFR/IFR depending on rain rates for the brief window that -TSRA is present, returning quickly to VFR afterwards. Winds will generally take on a 240-300 direction as storms approach with varying direction as storms pass through, with storm gusts being the primary risk aside from lightning. After -TSRA pushes through each site, BKN050-100 CIGS are expected for the rest of the period with late period also containing another -SHRA/-TSRA chance, although confidence is too low to include for end of period for now. KMSP...CAM timing for TSRA would be arrival 12-13z and departure 13-14z with a progressive line moving through. We may need a brief AWW depending on where the line moves through, with guidance suggesting the strongest segment moving through the northern Twin Cities metro, which is close enough to be wary for MSP. /OUTLOOK FOR KMSP/ SUN...VFR, chc MVFR/IFR/TSRA. Wind E 5-10kts. MON...VFR, chc MVFR/-TSRA. Wind SE to N 5-10kts. TUE...VFR. Wind NE 5kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...TDH AVIATION...TDH
Hazardous weather outlook, Aug 16, 2:57 AM CDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 257 AM CDT Sat Aug 16 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 170800- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 257 AM CDT Sat Aug 16 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. A line of storms will move through this morning, bringing strong winds and a chance for hail as well as intense rainfall rates. Localized flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy rain is the primary threat from multiple rounds of showers and thunderstorms along a stalled boundary through early next week. A few storms could also occasionally become severe. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed due to storms this morning.
In the hours before
Special weather statement, Aug 16, 3:45 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
345 AM CDT Sat Aug 16 2025
MNZ054-064-160915-
Yellow Medicine MN-Lac Qui Parle MN-
345 AM CDT Sat Aug 16 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT LAC QUI PARLE AND
YELLOW MEDICINE COUNTIES UNTIL 415 AM CDT...
At 345 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 8 miles west of Canby to over Wood
Lake, or extending from 39 miles southwest of Montevideo to 20 miles
southeast of Montevideo, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Granite Falls, Canby, Madison, Dawson, Clarkfield, Hanley Falls,
Porter, Boyd, Marietta, Cerro Gordo, Providence, Spring Creek,
Nassau, Hazel Run, St. Leo, Madison Airport, Lac Qui Parle State
Park, Florida Creek Wildlife Management Area, Burr and Spellman
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4508 9645 4510 9644 4512 9600 4502 9587
4501 9586 4500 9583 4496 9582 4495 9580
4494 9574 4492 9572 4491 9572 4491 9568
4487 9562 4485 9561 4484 9557 4481 9554
4480 9554 4480 9552 4463 9560 4463 9645
TIME...MOT...LOC 0844Z 232DEG 20KT 4468 9642 4470 9583 4468 9556
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JRBSpecial weather statement, Aug 16, 3:59 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
359 AM CDT Sat Aug 16 2025
MNZ064-065-073-074-160930-
Brown MN-Renville MN-Yellow Medicine MN-Redwood MN-
359 AM CDT Sat Aug 16 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BROWN...
REDWOOD...WESTERN RENVILLE AND SOUTHEASTERN YELLOW MEDICINE COUNTIES
UNTIL 430 AM CDT...
At 359 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Granite Falls to 9 miles north of
Walnut Grove, or extending from 14 miles southeast of Montevideo to
20 miles southwest of Redwood Falls, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Redwood Falls, Granite Falls, Olivia, Springfield, Renville, Bird
Island, Morgan, Walnut Grove, Lamberton, Wabasso, Sacred Heart,
Franklin, Wood Lake, Morton, Comfrey, Echo, Danube, Minnesota
Falls, Belview and Sanborn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4462 9560 4482 9555 4482 9554 4480 9554
4479 9550 4477 9553 4477 9550 4475 9549
4475 9548 4489 9548 4489 9497 4484 9494
4449 9482 4411 9483 4411 9510 4420 9510
4420 9559 4454 9559 4454 9560
TIME...MOT...LOC 0859Z 231DEG 48KT 4482 9549 4458 9541 4435 9540
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JRBSpecial weather statement, Aug 16, 4:01 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
401 AM CDT Sat Aug 16 2025
MNZ054>056-065-160945-
Chippewa MN-Swift MN-Renville MN-Lac Qui Parle MN-
401 AM CDT Sat Aug 16 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL LAC QUI
PARLE...CHIPPEWA...SWIFT AND NORTHWESTERN RENVILLE COUNTIES UNTIL
445 AM CDT...
At 401 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Bellingham to near Granite Falls,
or extending from 30 miles west of Montevideo to 18 miles southeast
of Montevideo, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Montevideo, Benson, Granite Falls, Appleton, Clara City,
Kerkhoven, Sacred Heart, Milan, Maynard, Murdock, Watson,
Bellingham, Lake Oliver, Minnesota Falls, Cerro Gordo, Hagen, De
Graff, Danvers, Holloway and Nassau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4536 9612 4530 9540 4521 9525 4489 9525
4489 9516 4470 9538 4477 9553 4479 9550
4490 9567 4491 9572 4494 9574 4489 9574
4489 9578 4503 9597 4505 9645 4508 9645
4525 9628 4523 9629 4518 9610
TIME...MOT...LOC 0901Z 213DEG 28KT 4508 9630 4495 9577 4477 9547
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:45 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 30 min |
| Aug 16, 3:59 AM CDT | Special Weather Statement | MPX | Redwood, Renville | 31 min |
| Aug 16, 4:01 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 44 min |
| Aug 16, 4:27 AM CDT | Special Weather Statement | MPX | Redwood, Renville | 33 min |
| Aug 16, 4:35 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 25 min |
| Aug 16, 4:42 AM CDT | Flash Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 5 hr |
| Aug 16, 4:50 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 55 min |
| Aug 16, 4:57 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 63 min |
| Aug 16, 5:07 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker, Renville | 53 min |
| Aug 16, 5:23 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Pope, Stearns | 67 min |
| Aug 16, 5:43 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 47 min |
| Aug 16, 5:52 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Sherburne, Stearns, Wright | 53 min |
| Aug 16, 6:15 AM CDT | Special Weather Statement | MPX | Brown, Nicollet, Sibley, Watonwan | 30 min |
| Aug 16, 6:19 AM CDT | Special Weather Statement | MPX | McLeod | 26 min |
| Aug 16, 6:39 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Ramsey | 51 min |
| Aug 16, 6:47 AM CDT | Special Weather Statement | MPX | Blue Earth, Le Sueur, Nicollet, Sibley | 43 min |
| Aug 16, 7:14 AM CDT | Special Weather Statement | MPX | Dakota | 61 min |
| Aug 16, 11:19 AM CDT | River Flood Warning | MPX | Redwood, Renville | 21 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.